# SDR SIMA20130904002

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 37,130 hours, 30,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: SGF100525G
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FLASHLIGHT WILL NOT CHARGE.  R & R FLASHLIGHT ASSY IAW EAMM 33-50-16, OPS CHECKED GOOD AT THIS TIME.
